American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go
American Journal of Numerical Analysis. 2014, 2(2), 35-48
DOI: 10.12691/ajna-2-2-2
Open AccessArticle

About Coefficients and Order of Convergence of the Optimal Quadrature Formula

Aziz K. Boltaev1, Abdullo R. Hayotov1, and Kholmat M. Shadimetov1

1Department of Computational Methods, Institute of Mathematics, National University of Uzbekistan, Do`rmon yo`li str. Tashkent, Uzbekistan

Pub. Date: February 24, 2014

Cite this paper:
Aziz K. Boltaev, Abdullo R. Hayotov and Kholmat M. Shadimetov. About Coefficients and Order of Convergence of the Optimal Quadrature Formula. American Journal of Numerical Analysis. 2014; 2(2):35-48. doi: 10.12691/ajna-2-2-2

Abstract

In this paper we construct an optimal quadrature formula in the sense of Sard in the Hilbert space K2(P3). Using S.L. Sobolev's method we obtain new optimal quadrature formula and give explicit expressions for the corresponding optimal coefficients. Furthermore, we investigate order of convergence of the optimal formula. The obtained optimal quadrature formula is exact for the functions e-x, .

Keywords:
optimal quadrature formulas error functional extremal function hilbert space optimal coefficients

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Ahlberg J.H., Nilson E.N., Walsh J.L. The Theory of Splines and Their Applications, Academic Press, New York - London (1967).
 
[2]  Babuška I. Optimal quadrature formulas (Russian). Dokladi Akad. Nauk SSSR 149, 227-229 (1963).
 
[3]  Blaga P., Coman Gh. Some problems on optimal quadrature. Stud. Univ. Babe S-Bolyai Math. 52, no. 4, 21-44 (2007).
 
[4]  Boltaev A.K. On the extremal function of one optimal quadrature formula (Russian). Vopr. Vychisl. Prikl. Mat. -Tashkent, 125, 32-42 (2010).
 
[5]  Boltaev A.K. Exictence and uniqueness of the solution of the system for optimal coefficients (Russian). Uzbek. Math. Zh. 2012, no. 2, 30-36. (2012)
 
[6]  Bojanov B. Optimal quadrature formulas (Russian). Uspekhi Mat. Nauk 60, no. 6 (366), 33-52 (2005).
 
[7]  Catina s T., Coman Gh. Optimal quadrature formulas based on the φ-function method. Stud. Univ. Babe S-Bolyai Math. 51, no. 1, 49-64 (2006).
 
[8]  Chakhkiev M.A. Linear differential operators with real spectrum, and optimal quadrature formulas (Russian). Izv. Akad. Nauk SSSR Ser. Mat. 48, no. 5, 1078-1108 (1984).
 
[9]  Coman Gh. Quadrature formulas of Sard type (Romanian). Studia Univ. Babes-Bolyai Ser. Math.-Mech. 17, no. 2, 73-77 (1972).
 
[10]  Coman Gh. Monosplines and optimal quadrature formulae in LP. Rend. Mat. (6) 5, 567-577 (1972).
 
[11]  Ghizzetti A., Ossicini A. Quadrature Formulae, Akademie Verlag, Berlin (1970).
 
[12]  Hayotov A.R., Milovanovic G.V., Shadimetov Kh.M. On an optimal quadrature formula in the sense of Sard, Numerical Algorithm (2011) 57: 487-510.
 
[13]  Köhler P. On the weights of Sard's quadrature formulas. Calcolo 25, 169-186 (1988).
 
[14]  Lanzara F. On optimal quadrature formulae. J. Ineq. Appl. 5 (2000), 201-225.
 
[15]  Maljukov A.A., Orlov I.I. Construction of coefficients of the best quadrature formula for the class WL2(2)(M;ON) with equally spaced nodes. Optimization methods and operations research, applied mathematics (Russian), pp. 174-177, 191. Akad. Nauk SSSR Sibirsk. Otdel. Sibirsk. Ènerget. Inst., Irkutsk (1976).
 
[16]  Nikol'skii S.M. To question about estimation of approximation by quadrature formulas (Russian). Uspekhi Matem. Nauk, 5: 2 (36), 165-177 (1950).
 
[17]  Nikol'skii S.M. Quadrature Formulas (Russian). Nauka, Moscow (1988).
 
[18]  Meyers L.F., Sard A. Best approximate integration formulas. J. Math. Physics 29, 118-123 (1950).
 
[19]  Sard A. Best approximate integration formulas; best approximation formulas. Amer. J. Math. 71, 80-91 (1949).
 
[20]  Shadimetov Kh.M. Optimal quadrature formulas in L2(m)(Ω) and L2(m)(R1) (Russian). Dokl. Akad. Nauk UzSSR 1983, no. 3, 5-8 (1983).
 
[21]  Shadimetov Kh.M. Construction of weight optimal quadrature formulas in the space L2(m)(0,N) (Russian). Siberian J. Comput. Math. 5, no. 3, 275-293 (2002).
 
[22]  Shadimetov Kh.M., Boltaev A.K. Construction of discrete analogue of the differential operator d6/dx6-1 and its properties (Russian). Uzbek. Math. Zh. 2011, no. 3, 209-216. (2011).
 
[23]  Shadimetov Kh.M., Hayotov A.R. Optimal quadrature formulas with positive coefficients in L2(m)(0,1) space. J. Comput. Appl. Math. 235, 1114-1128 (2011).
 
[24]  Shadimetov Kh.M., Hayotov A.R. Optimal quadrature formulas in the sense of Sard in W2(m,m-1) space. Calcolo, s 10092-013-0076-6 (2013).
 
[25]  Shadimetov Kh.M., Hayotov A.R., Azamov S.S. Optimal quadrature formula in K2(P2) space. Applied Numerical Mathematics 62, 1893-1909 (2012)
 
[26]  Shadimetov Kh.M., Hayotov A.R., Nuraliev F.A. On an optimal quadrature formula in Sobolev space L2(m)(0,1).J. Comput. Appl. Math. 243, 91-112 (2013).
 
[27]  Schoenberg I.J. On monosplines of least deviation and best quadrature formulae. J. Soc. Indust. Appl. Math. Ser. B Numer. Anal. 2, 144-170 (1965).
 
[28]  Schoenberg I.J. On monosplines of least square deviation and best quadrature formulae II. SIAM J. Numer. Anal. 3, 321-328 (1966).
 
[29]  Schoenberg I.J., Silliman S.D. On semicardinal quadrature formulae. Math. Comp. 28, 483-497 (1974).
 
[30]  Sobolev, S.L.: The coefficients of optimal quadrature formulas. Selected Works of S.L. Sobolev, pp. 561-566, Springer (2006).
 
[31]  Sobolev S.L. Introduction to the Theory of Cubature Formulas (Russian). Nauka, Moscow (1974).
 
[32]  Sobolev S.L., Vaskevich V.L.: The Theory of Cubature Formulas. Kluwer Academic Publishers Group, Dordrecht (1997).
 
[33]  Vladimirov V.S. Generalized Functions in Mathematical Physics (Russian). Nauka, Moscow (1979).
 
[34]  Zagirova F.Ya. On construction of optimal quadrature formulas with equal spaced nodes (Russian). Novosibirsk (1982), 28 p. (Preprint No. 25, Institute of Mathematics SD of AS of USSR).
 
[35]  Zhamalov Z.Zh., Shadimetov Kh.M. About optimal quadrature formulas (Russian). Dokl. Akademii Nauk UzSSR 7, 3-5 (1980).
 
[36]  Zhensikbaev A.A. Monosplines of minimal norm and the best quadrature formulas (Russian). Uspekhi Matem. Nauk. 36, 107-159 (1981).
 
[37]  Shadimetov Kh.M., Hayotov A.R., Akhmedov D.M. Optimal Quadrature Formulas for the Cauchy Type Singular Integral in the Sobolev Space L2(2)(-1,1). American Journal of Numerical Analysis 1, no. 1 (2013): 22-31.